# SDR ASOA06267

- Difficulty date: March 2, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N973EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7575
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, AT APPROXIMATELY 5,000 FT, THE CREW RECEIVED A FLAPS FAIL MESSAGE WITH A FLAP DETENT AT ZERO AND THE FLAPS SHOWING 8 DEGREES.  THE CREW COMPLIED WITH THE QRH AND THE EMERGENCY VEHICLES WERE DISPATCHED.  THE AIRCRAFT RETURNED TO DEPARTURE WHERE IT LANDED SAFELY.  MAINTENANCE COMPLIED WITH EO AND AMM WITH NO DEFECTS NOTED.  OERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
